# SDR AALA202202088229

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737*
- Aircraft serial: 31103
- Aircraft time: 35,010 hours, 14,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT ROW 17 RT SIDEWALL LIGHT INOPERATIVE. FOUND LOOSE GROUND WIRE AND SECURED OPERATIONS CHECK OK PER AMM 33-51-00.
